Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
152 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Losing Senses In Legs And Breathing Problem Are Side Effects Of Betanoid?

Good day Dr J Kreuger. My mom was diagnosed with stage 4 lung cancer in May of this year. The chemo went well and she did not have any side effects other than her hair falling out. However the first chemo session is over and she started with her second treatment with a different type of chemo. She got the first one last week Wednesday. With this treatment she must take (for 3 days) 16 Betanoids daily. Yesterday she fell ill. She could not breath and lost feeling in her legs. She is currently in Hospital, not looking good and receiving oxygen. Is this of the new chemo or could it be a side effect of the Betanoid?
Wed, 13 Jan 2021
Report Abuse
General & Family Physician 's  Response
Hi,

Betanoid belongs to the group of medications known as glucocorticoids or steroids is used to treat a variety of medical conditions like adrenocortical insufficiency, arthritis, allergies, ulcerative colitis, lupus and skin conditions including severe psoriasis. Side effects of Betanoid are chest tightness, shortness of breath, cough, sore throat, numbness in the hands or feet, muscle weakness, tendon rupture, osteoporosis, broken bones in the spine, heartburn, rapid heartbeat, upper stomach pain, symptoms of serious allergic reactions like rashes, itching, swelling of lips, throat, tongue, face, eyes, hands or feet, breathing difficulties, wheezing etc.

Again, chemotherapy also can cause breathing difficulties, numbness in the hands and feet, hair fall, nausea, vomiting, loss of appetite, weight loss etc. If these side effects persist for long or bother you, then she should consult your doctor promptly for medical help.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Zubayer Alam, General And Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Recent questions on Lung cancer


Loading Online Doctors....
Losing Senses In Legs And Breathing Problem Are Side Effects Of Betanoid?

Hi, Betanoid belongs to the group of medications known as glucocorticoids or steroids is used to treat a variety of medical conditions like adrenocortical insufficiency, arthritis, allergies, ulcerative colitis, lupus and skin conditions including severe psoriasis. Side effects of Betanoid are chest tightness, shortness of breath, cough, sore throat, numbness in the hands or feet, muscle weakness, tendon rupture, osteoporosis, broken bones in the spine, heartburn, rapid heartbeat, upper stomach pain, symptoms of serious allergic reactions like rashes, itching, swelling of lips, throat, tongue, face, eyes, hands or feet, breathing difficulties, wheezing etc. Again, chemotherapy also can cause breathing difficulties, numbness in the hands and feet, hair fall, nausea, vomiting, loss of appetite, weight loss etc. If these side effects persist for long or bother you, then she should consult your doctor promptly for medical help. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Zubayer Alam, General And Family Physician